# SDR AALA972226

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME STATION 1090 ABOVE STRINGER 26L, DENTED.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER IAW SRM 53-10-4. (M)
